# SDR EIA2006067

- Difficulty date: May 11, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 82,810 hours, 14,616 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Condition: Dirty
- Location: Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, AIRCRAFT PULLING TO THE RIGHT.  INSPECT LANDING GEAR BRAKE ASSEMBLY PER MM 52-41-15, OPS CHK OK FOR APPLY AND RELEASE OF BREAKS.  RT METERING VALVE FOUND DIRTY, PLUNGER STICKY.  CLEANED AND LUBRICATED, GAP CHECKED PER MM 32-41-03.  NLG CHECKED FOR PROPER TRAVEL, ALL CABLES PULLEYS, AND ACTUATORS CHECKED NO DEFECTS FOUND PER 32-51-00
